# SDR DALA2025110608089

- Difficulty date: November 4, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N887DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31997
- Aircraft time: 24,148 hours, 9,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY LIGHT AT FWD L1 DOOR INOPERATIVE.  R & R M1675 BATTERY PACK REF B737 AMM 33-51. OPS NORMAL.
